On Thursday, I had a blood test to check whether the intravenous drug I had received Feb. 27 lowered my serum calcium, and it did. My doctor said my calcium level "lowered nicely" without getting into specifics, at my request.
I think my feverishness and its accompanying irritability weren't side effects of the drug, as I had thought shortly after receiving it, but just part of whatever bug has been going around lately. My headaches, which I now know are symptoms of greatly elevated calcium, have also declined in intensity and frequency. My joint pain -- especially in my knees -- has also lessened. I went to karate class twice this week after a layoff of about a week and a half. It worked wonders on my psyche.
The next step is a CT scan to determine exactly where in my chest the tumor is in relation to surrounding healthy tissue. Then, a decision can be made on whether surgery is a good idea.